A friend, whose father has type 1 diabetes, was told by the doctor that her father is not allowed to have glucagon for treating severe lows (which he has experienced some times) even though his wife is capable of giving the injection. Is there any reasons for not letting my friend's father have glucagon?
Original posting 21 Apr 2003
Posted to Hypoglycemia
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.